Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Grand Forks, ND

May 28, 2015Pennington County, Polk County, Red Lake County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 28, 2015, 3:47 PM CDT for Pennington County, Polk County, Red Lake County, Minnesota. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 3:47 PM CDT (20:47 UTC)
Expired
May 28, 2015, 4:18 PM CDT
In force
31 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pennington County, MN, Polk County, MN, Red Lake County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 81 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:52 PM CDTHAIL 1.5Gentilly, MNVIA SOCIAL MEDIA POST.
May 28, 4:03 PM CDTHAIL 14 S Red Lake Falls, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.8 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WUUS53 KFGF 282047
SVRFGF
MNC113-119-125-282130-
/O.NEW.KFGF.SV.W.0002.150528T2047Z-150528T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
347 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN RED LAKE COUNTY IN NORTHWESTERN MINNESOTA...
  CENTRAL POLK COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHWESTERN PENNINGTON COUNTY IN NORTHWESTERN MINNESOTA...

* UNTIL 430 PM CDT

* AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GENTILLY...
  OR 25 MILES SOUTHWEST OF THIEF RIVER FALLS...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HUOT AND PERAULT AROUND 400 PM CDT.
  RED LAKE FALLS AND DOROTHY AROUND 410 PM CDT.
  WYLIE AROUND 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4774 9640 4778 9651 4801 9643 4796 9603
TIME...MOT...LOC 2046Z 208DEG 20KT 4779 9644 

HAIL...1.00IN
WIND...60MPH
 
$$
JR
2 follow-up statements
646 
WWUS53 KFGF 282105
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
405 PM CDT THU MAY 28 2015

MNC119-282114-
/O.CAN.KFGF.SV.W.0002.000000T0000Z-150528T2130Z/
POLK MN-
405 PM CDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POLK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4781 9629 4786 9638 4800 9633 4796 9603
TIME...MOT...LOC 2104Z 232DEG 26KT 4787 9628 

$$

MNC113-125-282130-
/O.CON.KFGF.SV.W.0002.000000T0000Z-150528T2130Z/
RED LAKE MN-PENNINGTON MN-
405 PM CDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WESTERN RED LAKE AND SOUTHWESTERN PENNINGTON COUNTIES...

AT 404 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RED LAKE
FALLS...OR 17 MILES SOUTH OF THIEF RIVER FALLS...MOVING NORTHEAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  RED LAKE FALLS AROUND 405 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4781 9629 4786 9638 4800 9633 4796 9603
TIME...MOT...LOC 2104Z 232DEG 26KT 4787 9628 

HAIL...1.00IN
WIND...60MPH
 
$$

JR
146 
WWUS53 KFGF 282118
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
418 PM CDT THU MAY 28 2015

MNC113-125-282127-
/O.CAN.KFGF.SV.W.0002.000000T0000Z-150528T2130Z/
RED LAKE MN-PENNINGTON MN-
418 PM CDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RED LAKE AND
SOUTHWESTERN PENNINGTON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4781 9629 4786 9638 4800 9633 4796 9603
TIME...MOT...LOC 2115Z 208DEG 20KT 4794 9623 

$$
JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:46 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 28, 2:46 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
246 PM CDT THU MAY 28 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 245 PM CDT THU MAY 28 2015

PRIMARY CONCERNS WILL BE THUNDERSTORM POTENTIAL THIS EVENING THEN
TEMPERATURES AND FROST POTENTIAL SATURDAY MORNING. MODELS IN
REASONABLE AGREEMENT AND WILL USE BLEND FOR FORECAST.

SURFACE LOW OVER S CENTRAL MB WITH ASSOCIATED WARM FRONT FROM THE
LOW ACROSS FAR NORTHERN MINNESOTA. A COLD FRONT EXTENDS FROM THE
LOW THROUGH N CENTRAL TO SW ND. THE COLD FRONT WILL GRADUALLY
SWING THROUGH THE FORECAST AREA TONIGHT. TWO AREAS OF CONCERN FOR
TSRA DEVELOPMENT. FIRST AREA IS ALONG MN/CANADIAN BORDER AREA
VCNTY WARM FRONT. THIS AREA IN ZONE OF STRONGEST SHEAR HOWEVER
WEAKEST INSTABILITY AND CAPE WITH LACK OF HEATING. FEEL MAIN AREA
WILL BE ALONG APPROACHING COLD FRONT ROUGHLY BISECTING THE FA FROM
NE-SW BY THIS EVENING. SOUTH HALF OF THIS AREA ABLE TO HEAT OUT
WITH SUFFICIENT INSTABILITY AND CAPE. THIS AREA HOWEVER IN ZONE OF
LOWER SHEAR AND FROM WATER VAPOR TOUGH TO PICK OUT A WAVE TO
ASSIST IN VERTICAL MOTION. CANNOT RULE OUT A SEVERE STORM HOWEVER
WITH LOW SHEAR MAY BE PULSEY. FRONT LAGS ACROSS THE FAR SE TOWARDS
MORNING SO MILDEST OVERNIGHT LOWS IN THIS AREA WITH COOLER
TEMPERATURE TO THE NW.

IMPRESSIVE COLD ADVECTION CONTINUES TOMORROW. SHOWERS AND
POSSIBLE THUNDER WILL BE CONFINED TO THE FAR SE MAINLY DURING THE
MORNING. WE SHOULD SEE INCREASING SOLAR DURING THE DAY HOWEVER NOT
EXPECTING A GREAT DEAL OF TEMPERATURE RECOVERY WITH HIGH
TEMPERATURES WELL BLO AVERAGE. WILL ALSO BE WINDY.

SURFACE HIGH PRESSURE BUILDS IN FRIDAY NIGHT. THE FAR NW WILL BE
UNDER COOLEST AIR AND LIGHTEST WINDS SO WILL HAVE TO TAKE A GOOD
LOOK AT FROST POTENTIAL ALTHOUGH SHOULD BE SHORT LIVED. REMAINDER
OF THE FA WILL BE QUITE COOL.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 245 PM CDT THU MAY 28 2015

SKC...RELATIVELY LIGHT WINDS BUT COOL TEMPERATURES IN STORE FOR
SATURDAY. MAXIMUM TEMPERATURES WILL BE AROUND 10-15 DEGREE BELOW
AVERAGE MOST AREAS.

WEAK RETURN FLOW/WARM ADVECTION SATURDAY NIGHT SHOULD LIMIT ANY
FROST POTENTIAL.

WEAK WAVE APPROACHES THE AREA SUNDAY SO MAINTAIN CHANCE POPS.
TEMPERATURES WILL CONTINUE ON THE COOL SIDE.

SUNDAY NIGHT THROUGH THURSDAY...MODELS ARE IN PRETTY GOOD AGREEMENT
ON THE OVERALL PATTERN...WITH UPPER RIDGING BUILDING OVER THE
NORTHERN PLAINS FOR MONDAY AND THEN MOVING OFF TO THE EAST AS
SOUTHWESTERLY FLOW ALOFT SETS UP LATER IN THE WEEK. VARIOUS
SHORTWAVES MOVING THROUGH WILL BRING A PRETTY GOOD CHANCE FOR
THUNDERSTORMS MONDAY NIGHT/TUESDAY. ADDITIONAL WEAK SHORTWAVES
MOVING THROUGH WILL CONTINUE THE CHANCES INTO WEDNESDAY AND THURSDAY
ALTHOUGH TIMING AND PLACEMENT ARE LESS CERTAIN. WILL KEEP FAIRLY
HIGH BLENDED POPS GOING. TEMPERATURES WILL BE FAIRLY CLOSE TO
SEASONAL AVERAGES ON MONDAY BUT WILL WARM UP TO ABOVE AVERAGE FOR
LATER IN THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1230 PM CDT THU MAY 28 2015

VFR CONDITIONS WILL CONTINUE... BUT SCATTERED SHOWERS AND
THUNDERSTORMS SHOULD BEGIN TO REDEVELOP DURING THE 20 TO 23Z TIME
FRAME. KEPT MENTION AS VCTS AS IT IS UNCERTAIN IF A STORM WILL
IMPACT INDIVIDUAL TAF SITES AT THIS TIME. WINDS WILL SHIFT AROUND TO
THE SOUTHWEST AS LOW PRESSURE MOVES INTO THE AREA. THINK THERE WILL
BE A BRIEF BREAK IN PRECIP ACTIVITY THIS EVENING AS THE FIRST ROUND
OF THUNDERSTORMS MOVES IN AND THE NEXT ARRIVES WITH THE MAIN COLD
FRONT LATER TONIGHT. HAVE THE FRONTAL BOUNDARY COMING THROUGH DURING
THE 04 TO 09Z TIME WITH WINDS SHIFTING TO THE NORTH AND SOME SHOWER
ACTIVITY. SOME MVFR CIGS ARE POSSIBLE BEHIND THE COLD FRONT LATER IN
THE PERIOD WITH GUSTY NORTH WINDS OVER 25 KTS. KEPT CIGS IN THE 2500-
3500 FT RANGE FOR TOMORROW MORNING BUT WILL HAVE TO WATCH IF
ANYTHING LOWER FORMS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...VOELKER
LONG TERM...JR/VOELKER
AVIATION...JR
Hazardous weather outlook, May 28, 7:25 AM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
725 AM CDT THU MAY 28 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-291230-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
725 AM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RISK OF ISOLATED SEVERE STORMS MID TO LATE AFTERNOON
AHEAD OF A COLD FRONT DROPPING SOUTHEAST. THE BEST CHANCE AREA IS
FROM HALLOCK THROUGH GRAND FORKS AND FARGO TO LISBON FOR
DEVELOPMENT BETWEEN 3 AND 5 PM. THE THUNDERSTORMS WILL THEN MOVE
SOUTHEAST. COVERAGE OF ANY SEVERE WEATHER WILL BE ISOLATED. THE
MAIN RISK IS LARGE HAIL AND WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TEMPERATURES AROUND
DAWN SATURDAY WILL BE IN THE 30S WITH A RISK OF FROST IN
NORTHEASTERN NORTH DAKOTA AND THE NORTHWESTERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DTR

In the hours before

Special weather statement, May 28, 2:28 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
228 PM CDT THU MAY 28 2015

NDZ038-282030-
BARNES ND-
228 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR BARNES COUNTY UNTIL 330 PM CDT...

AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPIRITWOOD TO 6 MILES
NORTHEAST OF YPSILANTI TO MONTPELIER...AND MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  URBANA AROUND 245 PM CDT.
  ECKELSON AROUND 255 PM CDT.
  SANBORN AROUND 310 PM CDT.
  ROGERS AROUND 315 PM CDT.
  VALLEY CITY...LITCHVILLE...HASTINGS AND BALD HILL DAM AROUND 330 PM
CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4663 9843 4698 9844 4698 9847 4707 9847
      4713 9778 4682 9783 4665 9783
TIME...MOT...LOC 1927Z 271DEG 17KT 4699 9853 4687 9850 4670 9861

JR
Special weather statement, May 28, 3:13 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
313 PM CDT THU MAY 28 2015

MNZ001-014-015-282115-
WEST POLK MN-EAST POLK MN-RED LAKE MN-
313 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RED LAKE AND SOUTHEASTERN
POLK COUNTIES UNTIL 415 PM CDT...

AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELTRAMI...OR 36 MILES SOUTHEAST OF GRAND FORKS...MOVING NORTHEAST AT
30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MELVIN AROUND 320 PM CDT.
  MAPLE BAY AROUND 335 PM CDT.
  DUGDALE AROUND 340 PM CDT.
  MENTOR...MARCOUX AND PERAULT AROUND 345 PM CDT.
  TERREBONNE AROUND 400 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4770 9578 4750 9641 4760 9658 4796 9621
      4796 9616
TIME...MOT...LOC 2013Z 226DEG 25KT 4759 9646

JR
Special weather statement, May 28, 3:24 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
324 PM CDT THU MAY 28 2015

NDZ029-282130-
STEELE ND-
324 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STEELE COUNTY UNTIL 430
PM CDT...

AT 323 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF COOPERSTOWN...OR 31 MILES NORTH OF VALLEY CITY...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BLABON AROUND 340 PM CDT.
  FINLEY AROUND 350 PM CDT.
  SHERBROOKE AROUND 355 PM CDT.
  GOLDEN LAKE AROUND 415 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4751 9799 4767 9784 4767 9781 4756 9747
      4748 9748 4726 9791 4729 9796 4732 9796
      4733 9799
TIME...MOT...LOC 2023Z 222DEG 19KT 4738 9794

JR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 3:13 PM CDTSpecial Weather StatementFGFPolk, Red Lake62 min
May 28, 4:40 PM CDTSpecial Weather StatementFGFClay, Norman65 min
May 28, 5:11 PM CDTTornado WarningFGFMarshall29 min
May 28, 5:50 PM CDTSpecial Weather StatementFGFKittson55 min
May 28, 6:05 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall36 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.